Universidad Complutense de Madrid
E-Prints Complutense

Abelian Chern-Simons theory as the strong large-mass limit of topologicallymassive abelian gauge theory: the Wilson loop

Impacto

Downloads

Downloads per month over past year

Ruiz Ruiz, Fernando and Martin, C. P. and Giavarini, G. (1994) Abelian Chern-Simons theory as the strong large-mass limit of topologicallymassive abelian gauge theory: the Wilson loop. Nuclear Physics B, 412 (3). pp. 731-747. ISSN 0550-3213

[img]
Preview
PDF
188kB

Official URL: http://dx.doi.org/10.1016/0550-3213(94)90397-2




Abstract

We show that the renormalized vacuum expectation value of he Wilson loop for topologically massive abelian gauge theory in R3 can be defined so that its large-mass limit is the renormalized vacuum expectation value of the Wilson loop for abelian Chern-Simons theory also in R3.


Item Type:Article
Additional Information:

Copyright © 1994 Published by Elsevier B.V. FRR was supported by FOM, The Netherlands. The authors are also grateful to CICyT, Spain for partial support.

Uncontrolled Keywords:Fermi-Bose Transmutations, Quantum
Subjects:Sciences > Physics
ID Code:25320
Deposited On:08 May 2014 15:21
Last Modified:08 May 2014 15:21

Origin of downloads

Repository Staff Only: item control page